# SDR DXTA2023112010082

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 6,066 hours, 4,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 44144443001
- Part serial: 1202
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: AFTER SHUTDOWN FLOW, INTERIOR AND EXTERIOR EMERGENCY LIGHTS REMAINED ON WITH THE SWITCH IN THE OFF POSITION. //SIGNOFF//  REMOVED FAULTY LIGHTING SYSTEM COCKPIT PANEL AND REPLACED WORN  REPAIRED COCKPIT LIGHTING PANEL REF. EMB505 33-01-01
